Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Hcg Safety for weight loss

I am in my second year of taking Tamoxifen after lumpactomy and radiation. I also have a stint in my heart and take meds for high cholesterol, high blood pressure, and depression . Is is safe for me to partake in the hcg protacol and it s diet. I am 62, weigh 200lbs. and am 5 ft tall.HCG safwty for weight loss
Asked On : Sun, 27 Feb 2011
Answers:  2 Views:  651
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hi welcome to hcm.see there is no problem in taking hcg protocol but you should not forget your should take all your medicine as prescribed by doc.
Answered: Tue, 9 Aug 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
There is no interaction between the medicines you are taking and HCG so as far as safety is concerned you don't need to worry it is safe.Just continue the other medicines as you do regularly.
Take care
Answered: Tue, 9 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor